# SDR ASAA2021052635115

- Difficulty date: May 26, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75051
- Part serial: CORRODED
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAFFLE STA 727A TO 727B CORRODED LOWER SIDE. GROUNDED - YES. REMOVED CORROSION AREA FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-01-2 REMOVED & REPLACED IAW B737-900 SRM 51-40-02-0G-0W=.4 O=.032 R=.018 L=1.00 D=.014.
